# SDR AALA202502170486

- Difficulty date: February 8, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5358542021200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON STR 21 LOC INTERNAL SKIN BTW FR 85 TO FR 86 AFT FUSELAGE L= 0.780 IN. MAINTENANCE REPLACED STR 21 ON INTERNAL SKIN BTW FR 85 TO FR 86 AFT FUSELAGE IAW A319 SRM 51-42-11-801 AND DWG D53585410.
